American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Paul D. Nelson. Evaluating modular forms on Shimura curves. Math. Comp. 84 (2015) 2471-2503.
Abstract, references, and article information   
View Article: PDF

[2] David Loeffler and Jared Weinstein. Erratum: ``On the computation of local components of a newform''. Math. Comp. 84 (2015) 355-356.
Abstract, references, and article information   
View Article: PDF

[3] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information   
View Article: PDF

[4] Chris Hurlburt. Computing isogeny covariant differential modular forms. Math. Comp. 74 (2005) 905-926. MR 2114654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Blecksmith and John Brillhart. Linear quintuple-product identities. Math. Comp. 72 (2003) 1019-1033. MR 1954982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Enrique González-Jiménez and Josep González. Modular curves of genus 2. Math. Comp. 72 (2003) 397-418. MR 1933828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. W. Farmer and K. James. The irreducibility of some level 1 Hecke polynomials. Math. Comp. 71 (2002) 1263-1270. MR 1898755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard Blecksmith, John Brillhart and Irving Gerst. A constructive theory of triple and quintuple product identities of the second degree. Math. Comp. 67 (1998) 797-814. MR 1458217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Chakraborty, A. K. Lal and B. Ramakrishnan. Modular forms which behave like theta series. Math. Comp. 66 (1997) 1169-1183. MR 1423070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harvey Cohn and John McKay. Spontaneous generation of modular invariants. Math. Comp. 65 (1996) 1295-1309. MR 1344608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harvey Cohn. Half-step modular equations . Math. Comp. 64 (1995) 1267-1285. MR 1284665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harvey Cohn. How branching properties determine modular equations . Math. Comp. 61 (1993) 155-170. MR 1195433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Blecksmith, John Brillhart and Irving Gerst. A fundamental modular identity and some applications . Math. Comp. 61 (1993) 83-95. MR 1197509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morris Newman and Daniel Shanks. On a sequence arising in series for $\pi $ . Math. Comp. 42 (1984) 199-217. MR 725996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Alayne Parson. A lower bound for the norm of the theta operator . Math. Comp. 41 (1983) 683-685. MR 717712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia